# SDR GTIA201804252601

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 18,783 hours, 8,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Damaged
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE BATTERIES FOUND TO HAVE SCREW DAMAGE.  REMOVED & REPLACED THE MEGAPHONE IAW AMM 25-65-51-920-001-A, AND CMM 26-60-01. OPS CHECKED GOOD.
